| Catalog Number |
133S-FX-13-T |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of delayed healing is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: delayed healing.
Event or Problem Description
Patient reported "poor wound healing".This record is for the left side.The device was explanted.